On the topological classification of pseudofree group actions on 4-manifolds .2.

Bauer S, Wilczynski DM (1996)
K-THEORY 10(5): 491-516.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
This paper is concerned with the algebraic aspects of the classification of pseudofree, locally linear group actions on a simply connected 4-manifold, particularly with the splitting and stability properties of the associated Hermitian intersection module and its isometry group. Our main result is the proof of stability of the equivariant intersection form for a large class of pseudofree actions. We also prove a topological rigidity theorem stating that two locally linear, pseudofree actions on a closed, oriented, simply connected 4-manifold, with the equivariant intersection forms indefinite and of rank at least 3 at each irreducible character, are topologically conjugate by an orientation preserving homeomorphism if and only if their oriented local representations at the corresponding fixed points are linearly equivalent.
Erscheinungsjahr
Zeitschriftentitel
K-THEORY
Band
10
Ausgabe
5
Seite(n)
491-516
ISSN
PUB-ID

Zitieren

Bauer S, Wilczynski DM. On the topological classification of pseudofree group actions on 4-manifolds .2. K-THEORY. 1996;10(5):491-516.
Bauer, S., & Wilczynski, D. M. (1996). On the topological classification of pseudofree group actions on 4-manifolds .2. K-THEORY, 10(5), 491-516.
Bauer, S., and Wilczynski, D. M. (1996). On the topological classification of pseudofree group actions on 4-manifolds .2. K-THEORY 10, 491-516.
Bauer, S., & Wilczynski, D.M., 1996. On the topological classification of pseudofree group actions on 4-manifolds .2. K-THEORY, 10(5), p 491-516.
S. Bauer and D.M. Wilczynski, “On the topological classification of pseudofree group actions on 4-manifolds .2.”, K-THEORY, vol. 10, 1996, pp. 491-516.
Bauer, S., Wilczynski, D.M.: On the topological classification of pseudofree group actions on 4-manifolds .2. K-THEORY. 10, 491-516 (1996).
Bauer, Stefan, and Wilczynski, DM. “On the topological classification of pseudofree group actions on 4-manifolds .2.”. K-THEORY 10.5 (1996): 491-516.